Alert archive / Pennsylvania / Winter Storm Warnings in 2025
Winter Storm Warning 2, NWS State College, PA
NWS State College, PA issued this winter storm warning at Jan 15, 2025, 1:18 PM EST for Somerset County, Pennsylvania. It took effect at Jan 16, 2025, 7:00 AM EST. It was in force for 22 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 15, 2025, 1:18 PM EST (18:18 UTC)
- In effect from
- Jan 16, 2025, 7:00 AM EST
- Expired
- Jan 17, 2025, 4:57 AM EST
- In force
- 22 hr
- Issued by
- NWS State College, PA
County Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 119 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 16, 4:00 PM EST | SNOW 2 | Friedens, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
863 WWUS41 KCTP 151818 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 118 PM EST Wed Jan 15 2025 PAZ033-161200- /O.UPG.KCTP.WS.A.0003.250116T1200Z-250117T1200Z/ /O.NEW.KCTP.WS.W.0002.250116T1200Z-250117T1200Z/ Somerset- Including the cities of Somerset 118 PM EST Wed Jan 15 2025 ...WINTER STORM WARNING IN EFFECT FROM 7 AM THURSDAY TO 7 AM EST FRIDAY... * WHAT...Heavy snow expected. Total snow accumulations between 5 and 7 inches across the higher terrain to the west of Route 219, with lesser amounts farther east. * WHERE...Somerset County. * WHEN...From 7 AM Thursday to 7 AM EST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Thursday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ PAZ004-005-161200- /O.NEW.KCTP.WW.Y.0006.250116T1200Z-250117T1200Z/ /O.CON.KCTP.WW.Y.0005.000000T0000Z-250116T0000Z/ Warren-McKean- Including the cities of Warren and Bradford 118 PM EST Wed Jan 15 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 7 AM EST FRIDAY... * WHAT...For the first Winter Weather Advisory, lake effect snow ends this evening. Additional snow accumulations up to one inch. For the second Winter Weather Advisory, snow redevelops Thursday morning. Additional snow accumulations between 2 and 3 inches Thursday and Thursday night. * WHERE...McKean and Warren Counties. * WHEN...For the first Winter Weather Advisory, until 7 PM EST this evening. For the second Winter Weather Advisory, from 7 AM Thursday to 7 AM EST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Wednesday evening and Thursday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ PAZ010-017-024-161200- /O.NEW.KCTP.WW.Y.0006.250116T1200Z-250117T1200Z/ Elk-Clearfield-Cambria- Including the cities of DuBois, Clearfield, Ridgway, St. Marys, and Johnstown 118 PM EST Wed Jan 15 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 7 AM EST FRIDAY... * WHAT...Snow expected. Total snow accumulations between 2 and 3 inches with locally higher amounts near and to the south of Route 22. * WHERE...Cambria, Clearfield, and Elk Counties. * WHEN...From 7 AM Thursday to 7 AM EST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Thursday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit weather.gov/StateCollege Lambert/Banghoff
5 follow-up statements
026 WWUS41 KCTP 160036 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 736 PM EST Wed Jan 15 2025 PAZ033-161245- /O.CON.KCTP.WS.W.0002.250116T1200Z-250117T1200Z/ Somerset- Including the cities of Somerset 736 PM EST Wed Jan 15 2025 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 7 AM EST FRIDAY... * WHAT...Heavy snow expected. Total accumulations between 3 and 6 inches, with the highest totals on Laurel Ridge on the western edge of Somerset County. * WHERE...Somerset County. * WHEN...From 7 AM Thursday to 7 AM EST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Thursday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ PAZ004-005-010-017-024-161245- /O.CON.KCTP.WW.Y.0006.250116T1200Z-250117T1200Z/ Warren-McKean-Elk-Clearfield-Cambria- Including the cities of Bradford, DuBois, Clearfield, Ridgway, Warren, St. Marys, and Johnstown 736 PM EST Wed Jan 15 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 7 AM EST FRIDAY... * WHAT...Snow expected. Total accumulations between 2 and 4 inches, with the highest totals on Laurel Ridge west of Johnstown. * WHERE...Cambria, Clearfield, Elk, McKean, and Warren Counties. * WHEN...From 7 AM Thursday to 7 AM EST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Thursday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit weather.gov/StateCollege KF
570 WWUS41 KCTP 160834 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 334 AM EST Thu Jan 16 2025 PAZ033-162045- /O.CON.KCTP.WS.W.0002.250116T1200Z-250117T1200Z/ Somerset- Including the cities of Somerset 334 AM EST Thu Jan 16 2025 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST FRIDAY... * WHAT...Heavy snow expected. Total accumulations between 3 and 7 inches, with the highest totals on Laurel Ridge on the western edge of Somerset County. * WHERE...Somerset County. * WHEN...From 7 AM this morning to 7 AM EST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ PAZ004-005-010-017-024-162045- /O.CON.KCTP.WW.Y.0006.250116T1200Z-250117T1200Z/ Warren-McKean-Elk-Clearfield-Cambria- Including the cities of St. Marys, Bradford, Clearfield, DuBois, Warren, Ridgway, and Johnstown 334 AM EST Thu Jan 16 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST FRIDAY... * WHAT...Snow expected. Total accumulations between 2 and 3 inches, with slightly higher totals on the hill tops of Cambria and Warren Counties. * WHERE...Cambria, Clearfield, Elk, McKean, and Warren Counties. * WHEN...From 7 AM this morning to 7 AM EST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Thursday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit weather.gov/StateCollege Dangelo
897 WWUS41 KCTP 161737 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 1237 PM EST Thu Jan 16 2025 PAZ033-171200- /O.CON.KCTP.WS.W.0002.000000T0000Z-250117T1200Z/ Somerset- Including the cities of Somerset 1237 PM EST Thu Jan 16 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WHAT...Snow, falling moderate to heavy at times. Additional snow accumulations between 2 and 6 inches with the higher amounts occurring on the ridges to the west of Route 219. Winds gusting between 25 and 35 mph at times. * WHERE...Somerset County. * WHEN...Until 7 AM EST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Thursday evening and Friday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ PAZ004-005-010-017-024-171200- /O.CON.KCTP.WW.Y.0006.000000T0000Z-250117T1200Z/ Warren-McKean-Elk-Clearfield-Cambria- Including the cities of Warren, Ridgway, Johnstown, St. Marys, DuBois, Clearfield, and Bradford 1237 PM EST Thu Jan 16 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WHAT...Snow expected. Total accumulations between 2 and 3 inches, with slightly higher amounts on the ridge tops of Cambria and Warren Counties. * WHERE...Cambria, Clearfield, Elk, McKean, and Warren Counties. * WHEN...Until 7 AM EST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Thursday evening and Friday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit weather.gov/StateCollege Lambert
444 WWUS41 KCTP 170245 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 945 PM EST Thu Jan 16 2025 PAZ033-171200- /O.CON.KCTP.WS.W.0002.000000T0000Z-250117T1200Z/ Somerset- Including the cities of Somerset 945 PM EST Thu Jan 16 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WHAT...Snow. Additional snow accumulations up to two inches. Winds gusting as high as 35 mph. * WHERE...Somerset County. * WHEN...Until 7 AM EST Friday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions can be obtained by calling 5 1 1. && $$ PAZ004-005-010-017-024-171200- /O.CON.KCTP.WW.Y.0006.000000T0000Z-250117T1200Z/ Warren-McKean-Elk-Clearfield-Cambria- Including the cities of DuBois, Warren, Bradford, St. Marys, Johnstown, Clearfield, and Ridgway 945 PM EST Thu Jan 16 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WHAT...Snow. Additional snow accumulations of a coating to one inch. * WHERE...Cambria, Clearfield, Elk, McKean, and Warren Counties. * WHEN...Until 7 AM EST Friday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit weather.gov/StateCollege Colbert
553 WWUS41 KCTP 170957 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 457 AM EST Fri Jan 17 2025 PAZ033-171100- /O.CAN.KCTP.WS.W.0002.000000T0000Z-250117T1200Z/ Somerset- Including the cities of Somerset 457 AM EST Fri Jan 17 2025 ...WINTER STORM WARNING IS CANCELLED... The snow has become lighter. Any additional accumulations will be minor. Use caution on any roads that remain snow covered. $$ PAZ004-005-010-017-024-171100- /O.CAN.KCTP.WW.Y.0006.000000T0000Z-250117T1200Z/ Warren-McKean-Elk-Clearfield-Cambria- Including the cities of Ridgway, Clearfield, St. Marys, Warren, DuBois, Johnstown, and Bradford 457 AM EST Fri Jan 17 2025 ...WINTER WEATHER ADVISORY IS CANCELLED... The snow has become lighter. Any additional accumulations will be minor. Use caution on any roads that remain snow covered. $$ For more information from the National Weather Service visit weather.gov/StateCollege Colbert
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Jan 15, 11:37 AM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Jan 15, 11:37 AM EST, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service State College PA 1137 AM EST Wed Jan 15 2025 .SYNOPSIS... * Lake effect ends later today as winds turns more Southwesterly * A Clipper and upslope snow will follow for Thurs and Thurs night * Light mixed precip Sat * Very cold/hazardous cold arctic blast next week, extreme cold possible && .NEAR TERM /UNTIL 7 PM THIS EVENING/... Cold Weather Advisory has ended the past hour across Somerset and Cambria Counties, but wind chill values are still in the single digits below and above zero respectively across the Laurel Highlands and Central/Northern Mtns. Wind chills have poked above 10F across much of the Susq Valley this midday hour thanks to abundant sunshine and little or no snow cover. Mean LLVL winds will back slightly as we progress through the rest of the day, but shallow/cold stratocu will persist into early this evening with persistent -shsn and additional light accumulation of around one inch over the NW Mtns near and to the West of KBFD (through Warren County) and near and south of JST in the Laurel Highlands. Mostly sunny to sunny conditions will be found across the Central Ridge and Valley Region of the state. As vertical mixing increases another 200-300M in depth, the Westerly breeze will freshen by another 5-10 kts with gusts in the upper teens to mid 20kt range. Max temps stay in the mid teens in the Laurels, but do get into the 20s elsewhere. The bigger cities of the SE could get to 30F, but likely fall short of the melting mark. && .SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY NIGHT/... The flow backs to the WSW this evening, and should lift the bulk of the snow showers north of the region. A last-gasp of a band of snow is a usual kind of thing as warm advection starts, and the latest meso models hint at this. Will just keep high-chc PoPs in the nrn tier until 06Z. We should be good allowing the advy in the NW to die off at 00Z, as just a dusting is expected there in the evening. A brief time of clearing is possible tonight, mainly in the S & E. But, the clouds from a Clipper zipping in across the Great Lakes will be arriving before dawn. A few flakes may even hit the ground in the wrn highlands around sunrise. Expect the lift generated by weak warm advection and a 45KT LLJet to generate a widespread snowfall. But, the moisture is rather limited, thanks to the only moisture source being the lakes. It doesn't take much to build up with 17-18:1 SLRs, though. The main shot of light snow should be winding down over the bulk of the CWA by sunset. But, the lingering upslope flow and lake influence could drop a total of 6+" in Somerset Co. This is a solid advy for them, but the snow intensity and duration is still questionable. Advy may eventually be necessary in Cambria CO, too thanks to the upslope snows lasting all of Thurs night. Have posted a winter storm watch for Somerset at this point, thinking that the highest elevations there might be enough to squeeze out just a little more than in most of Cambria Co (where 3-4" seems most likely). Will allow later shifts to get more precise on numbers and hoist any advys or warnings for Thurs/night. The far NW (Warren Co) is on track to get another 2-4" from the looks of this system and it's 24hrs worth of light snow. But, we'll hold off on posting an advy just yet considering they still have the current one running and the uncertainty of the 3+" accums. Again, high SLRs should make it easier - but not a slam dunk like Somerset looks to be. && .LONG TERM /FRIDAY THROUGH TUESDAY/... A brief break in precip comes on Friday as the inversion lowers, the flow backs and heights aloft rise slightly. 8H temps rise from -12C at 12Z Fri to 0C in JST by 00Z. Everyone in the CWA should get to 30F, with some in the SE taking a run at 40F. All medium range guidance tracks a cold front through Central PA Sat PM. A decent plume of pre-frontal moisture overrunning residual low level cold air should result in light precipitation Saturday. Thermal profiles look cold enough for snow to start, with a change to rain over the southern counties. Latest EPS plumes support accumulations generally in the 1-3 inch range Saturday, with the greatest amounts where orographic enhancement is best over the NW Mtns and the least snow over the Lower Susq Valley. Precipitation should taper off Sat night as the front exits the area. However, some model guidance forms a wave of low pressure along the slowing front. If this were to occur, a second period of snow/rain is possible over Southern PA Sunday. The 18Z EPS plumes only support POPS in the 30-40pct range over Southern PA, but a few wetter members translate to an outside chance of several inches of snow. The main focus for early next week is on a likely arctic outbreak, as a deep upper trough and chunk of anomalously cold air pivots southward across the region. Mean 850mb temps dip to around -25C, which would translate to daytime highs in the single digits to low teens by Tuesday. The combination of the cold and winds in the 10-15mph range appear likely to result in dangerous wind chills Monday night through Tuesday. Current guidance supports a moderate (60-80%) confidence on the entire forecast area experiencing sub-zero winds chills by Tuesday morning with the Allegheny Plateau in -10F to -25F range. A westerly boundary layer flow, combined with a largely frozen Lk Erie, should make lake effect a lesser concern early next week. However, upslope flow should yield scattered snow showers over the Alleghenies, especially Warren/Mckean counties. && .AVIATION /16Z WEDNESDAY THROUGH SUNDAY/... For the 15Z TAF update, look for MVFR CIGS and mainly MVFR vsbys to persist through 00Z Thursday across the Wrn Mtns of PA and TAF sites KBFD and KJST though strato cu bases should lift by about 500 ft through the afternoon. VFR at the rest of Central and Southern PA airfields through 12Z Thur. By the early to mid evening hours winds at KJST and KBFD will turn more West-Southwest, so orographic and lake effect snow at both KJST and KBFD will dissipate/lift to the north. All airfield should see VFR (95% confidence) from mid evening (02Z) through the early to mid morning hours Thu (10-13Z) before cigs and vsbys lower in advance of a clipper system with light snow developing and targeting mainly Western and Southern PA airfields. Outlook... Thu...Light snow with MVFR cigs and brief vsby reductions possible across the central & western mountains. Fri...Restrictions continue across the N/W. Sat...Morning wintry mix possible, transitioning to rain/snow in the afternoon. Reductions to IFR possible. Sun...Lingering snow showers N/W, some potential for RA/SN mix southeast. && .CTP WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 7 PM EST this evening for PAZ004- 005. Winter Storm Watch from Thursday morning through Friday morning for PAZ033. && SYNOPSIS...Lambert/Dangelo NEAR TERM...Lambert/Dangelo SHORT TERM...Lambert/Dangelo LONG TERM...Fitzgerald/NPB AVIATION...Lambert/Martin
Hazardous weather outlook, Jan 15, 10:10 AM EST, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1010 AM EST Wed Jan 15 2025 PAZ006-010>012-017>019-024>028-034>037-041-042-045-046-049>053- 056>059-063>066-161515- Potter-Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Bedford- Fulton-Franklin-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-Perry- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 1010 AM EST Wed Jan 15 2025 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardously cold temperatures and wind chills are anticipated Monday into the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004-005-161515- Warren-McKean- 1010 AM EST Wed Jan 15 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another plowable snow is expected Thursday and Thursday night. Hazardous cold temperatures and wind chills are anticipated Monday into the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ033-161515- Somerset- 1010 AM EST Wed Jan 15 2025 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Watch. Hazardous cold temperatures and wind chills are anticipated Monday into the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Jan 15, 11:19 AM EST, 1 hour 59 minutes before
Preliminary Local Storm Report...Summary
National Weather Service State College PA
1119 AM EST Wed Jan 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 3 NW Lewis Run 41.90N 78.71W
01/15/2025 M7.0 Inch McKean PA CO-OP Observer
CO-OP Observer station BDFP1 Bradford 5SW.
0800 AM Snow 2 NNW Scandia 41.94N 79.05W
01/15/2025 M6.1 Inch Warren PA Cocorahs
Cocorahs station PA-WR-4 Russell 4.7 W.
0500 AM Snow 3 NE Seven Springs 40.06N 79.26W
01/15/2025 M4.8 Inch Somerset PA Cocorahs
Cocorahs station PA-SM-1 Hidden Valley 0.3
ENE.
0800 AM Snow 1 SW Confluence 39.80N 79.37W
01/15/2025 M4.0 Inch Somerset PA CO-OP Observer
CO-OP Observer station CFLP1 Confluence 1
SW.
0800 AM Snow 2 ENE Seven Springs 40.04N 79.26W
01/15/2025 M3.5 Inch Somerset PA CO-OP Observer
CO-OP Observer station HVJP1 Hidden Valley.
0700 AM Snow 4 NNE Rew 41.95N 78.48W
01/15/2025 M2.8 Inch McKean PA Cocorahs
Cocorahs station PA-MC-1 Eldred 5.1 W.
0800 AM Snow 1 N Russell 41.93N 79.14W
01/15/2025 M2.6 Inch Warren PA Cocorahs
Cocorahs station PA-WR-5 Russell 0.7 S.
0800 AM Snow Somerset 40.00N 79.08W
01/15/2025 M2.5 Inch Somerset PA CO-OP Observer
CO-OP Observer station SMRP1 Somerset.
0826 AM Snow 3 NNW Casselman 39.92N 79.24W
01/15/2025 M1.7 Inch Somerset PA Cocorahs
Cocorahs station PA-SM-6 Rockwood 4.3 W.
0700 AM Snow 3 NNE Roulette 41.81N 78.14W
01/15/2025 M1.5 Inch Potter PA Cocorahs
Cocorahs station PA-PT-2 Roulette 1.8 NNE.
0600 AM Snow 1 E Grampian 40.97N 78.59W
01/15/2025 M1.0 Inch Clearfield PA CO-OP Observer
CO-OP Observer station GRMP1 Grampian.
0657 AM Snow 3 SW Everett 39.98N 78.41W
01/15/2025 M1.0 Inch Bedford PA Cocorahs
Cocorahs station PA-BD-6 Everett 3.4 SW.
0700 AM Snow Geistown 40.29N 78.87W
01/15/2025 M1.0 Inch Cambria PA Cocorahs
Cocorahs station PA-CM-11 Geistown.
&&The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 3:26 AM EST | Winter Storm Watch | CTP | Somerset | 10 hr |
| Jan 15, 1:18 PM EST | Winter Weather Advisory | CTP | Cambria, Clearfield, Elk, McKean, Warren | 40 hr |
Nearby
Winter Storm Warnings in Pennsylvania, 2025Every winter storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.